English  |  正體中文  |  简体中文  |  Items with full text/Total items : 62567/95223 (66%)
Visitors : 2521003      Online Users : 229
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/97826

    Title: Constructions and Packings of Bull-Design
    Authors: Fu, Chin-Mei;Lo, Shu-Wen;Huang, Wen-Chung
    Contributors: 淡江大學數學學系
    Keywords: Decompositions;bull-designs;Packings
    Date: 2013
    Issue Date: 2014-04-22 14:36:14 (UTC+8)
    Publisher: Ruse: Hikari Ltd.
    Abstract: A bull-design of order n is a decomposition of the complete graph Kn into bulls. Such systems exist precisely when n ≡ 0,1 (mod 5). The necessary conditions of the existence of bull-designs of λKn are the follows: λ ≡ 0 (mod 5) and n ≡ 0,1 (mod 5), or λ ≡ 0 (mod 5) and for all n. In this paper we showed the necessary conditions are also sufficient, and gave the minimum leave of the packing of the complete graph Kn.
    Relation: International Mathematical Forum 8(6), pp.273-281
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Constructions and Packings of Bull-Design.pdf81KbAdobe PDF1View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback